# SDR 05011651

- Difficulty date: January 11, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT ON 01/11 STATED THAT IMMEDIATELY AFTER T/O THE STAB TRIM AND MACH TRIM CAUTION MSGS POSTED AT THE SAME TIME.  RETRIEVED FAULT CODES FROM MDC.  PERFORMED HSTCU OPS TEST PER 27-40-00.  OPS CHECK GOOD.
